# SDR RAIA950938

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 887
- System (JASC): 3242 · Brake
- Part: Brake Maxaret
- Part number: AC63742
- Condition: Faulty
- Location: Rt Mlg
- Part time: 9,621 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - FLT NR 7089 - RIGHT BRAKE IS NOT OPERATING.  MAINTENANCE REPLACED RIGHT BRAKE MAXARET.  TAXI CHECK AND LEAK CHECK GOOD.  (M)
